# SDR SWAA2024091924281

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA727E AFT CARGO COMPARTMENT 2024-489197<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138003; CAL DUE DATE: 11-JUN-25;[02] REPAIRED CARGO TRACK SECTION LOC. RBL 13.84 BTW STA 727D+12 INCHES AND STA 747+11 INCHES AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 1; AND DWG 146A7500;SHEET 86; REV. A. SEE INDIVIDUAL SIGN OFF BELLOW;[03] REPAIRED CARGO TRACK SECTION LOC. RBL 13.84 BTW STA 727D+12 INCHES AND STA 747+11 INCHES AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 1; AND DWG 146A7500;SHEET 86; REV. A. SEE INDIVIDUAL SIGN OFF BELLOW
